# SDR UALA2010072602688

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 59,763 hours, 22,049 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Part serial: 59
- Condition: Defective
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ELECTRICAL SMELL IN COCKPIT.  FOUND TRACE OF RESIDUAL ODOR.  OPS CHECKED WINDOW ANTI-ICE SYSTEM.  FAINT SMELL IN E&E COOLING DUCTING.  REPLACED PRIMARY EQUIPMENT COOLING FAN.  OPS NORMAL.
